# SDR USAASB00311

- Difficulty date: November 11, 2000
- Submitted: December 20, 2000
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - MAINTENANCE FOUND THE EMERGENCY LIGHTS AT SEAT ROWS 6 THROUGH 9 INOPERATIVE ALONG WITH THE MID-CABIN EXIT SIGNS AND LEFT AFT SERVICE DOOR EXIT SIGN INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACKS.  OPERATIONAL CHECK GOOD.  (M)
